On the Complex Structure of Positive Solutions to Matukuma-Type Equations
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 869-887.
@article{AIHPC_2009__26_3_869_0,
     author = {Felmer, Patricio and Quaas, Alexander and Tang, Moxun},
     title = {On the {Complex} {Structure} of {Positive} {Solutions} to {Matukuma-Type} {Equations}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {869--887},
     publisher = {Elsevier},
     volume = {26},
     number = {3},
     year = {2009},
     doi = {10.1016/j.anihpc.2008.03.006},
     mrnumber = {2526406},
     zbl = {1175.35051},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2008.03.006/}
}
TY  - JOUR
AU  - Felmer, Patricio
AU  - Quaas, Alexander
AU  - Tang, Moxun
TI  - On the Complex Structure of Positive Solutions to Matukuma-Type Equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
SP  - 869
EP  - 887
VL  - 26
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2008.03.006/
DO  - 10.1016/j.anihpc.2008.03.006
LA  - en
ID  - AIHPC_2009__26_3_869_0
ER  - 
%0 Journal Article
%A Felmer, Patricio
%A Quaas, Alexander
%A Tang, Moxun
%T On the Complex Structure of Positive Solutions to Matukuma-Type Equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 869-887
%V 26
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2008.03.006/
%R 10.1016/j.anihpc.2008.03.006
%G en
%F AIHPC_2009__26_3_869_0
Felmer, Patricio; Quaas, Alexander; Tang, Moxun. On the Complex Structure of Positive Solutions to Matukuma-Type Equations. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 869-887. doi : 10.1016/j.anihpc.2008.03.006. http://www.numdam.org/articles/10.1016/j.anihpc.2008.03.006/

[1] Bamón R., Flores I., Del Pino M., Ground States of Elliptic Equations: a Geometric Approach, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 551-581. | EuDML | Numdam | MR | Zbl

[2] Campos J., Bubble-Tower Phenomena in a Semilinear Equation With Mixed Sobolev Growth, Nonlinear Anal. 68 (5) (2008) 1382-1397. | MR | Zbl

[3] Erbe L., Tang M., Uniqueness of Positive Radial Solutions of Δu+Kxγu=0, Differential Integral Equations 11 (4) (1998) 663-678. | MR | Zbl

[4] Erbe L., Tang M., Structure of Positive Radial Solutions of Semilinear Elliptic Equations, J. Differential Equations 133 (2) (1997) 179-202. | MR | Zbl

[5] Felmer P., Quaas A., On Critical Exponents for the Pucci's Extremal Operators, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (5) (2003) 843-865. | EuDML | Numdam | MR | Zbl

[6] Flores I., A Resonance Phenomenon for Ground States of an Elliptic Equation of Emden-Fowler Type, J. Differential Equations 198 (1) (2004) 1-15. | MR | Zbl

[7] García-Huidobro M., Kufner A., Manásevich R., Yarur C., Radial Solutions for a Quasilinear Equation Via Hardy Inequalities, Adv. Differential Equations 6 (2001) 1517-1540. | MR | Zbl

[8] García-Huidobro M., Manásevich R., Yarur C., On the Structure of Positive Radial Solutions to an Equation Containing a P-Laplacian With Weight, J. Differential Equations 223 (1) (2006) 51-95. | MR | Zbl

[9] Kawano T., Yanagida E., Yotsutani S., Structure Theorems for Positive Radial Solutions to Δu+Kxu p =0 in R N , Funkcial. Ekvac. 36 (1993) 121-145. | MR | Zbl

[10] Li Y., On the Positive Solutions of the Matukuma Equation, Duke Math. J. 70 (3) (1993) 575-589. | MR | Zbl

[11] Li Y., Ni W.-M., On the Existence and Symmetry Properties of Finite Total Mass Solutions of the Matukuma Equation, the Eddington Equation and Their Generalizations, Arch. Rational Mech. Anal. 108 (1989) 175-194. | MR | Zbl

[12] Li Y., Ni W.-M., On the Asymptotic Behavior and Radial Symmetry of Positive Solutions of Semilinear Elliptic Equations I, Arch. Rational Mech. Anal. 118 (1992) 195-222. | MR | Zbl

[13] Li Y., Ni W.-M., On the Asymptotic Behavior and Radial Symmetry of Positive Solutions of Semilinear Elliptic Equations II, Arch. Rational Mech. Anal. 118 (1992) 223-243. | MR | Zbl

[14] Lin C. S., Ni W.-M., A Counterexample to the Nodal Line Conjecture and a Related Semi-Linear Equation, Proc. Amer. Math. Soc. 102 (2) (1988) 271-277. | MR | Zbl

[15] Matukuma T., The Cosmos, Iwanami Shoten, Tokyo, 1938.

[16] Morishita H., Yanagida E., Yotsutani S., Structural Change of Solutions for a Scalar Curvature Equation, Differential Integral Equations 14 (3) (2001) 273-288. | MR | Zbl

[17] Ni W.-M., Nussbaum R., Uniqueness and Non-Uniqueness for Positive Radial Solutions of Δu+f(r,u)=0, Comm. Pure Appl. Math. 38 (1985) 69-108. | MR | Zbl

[18] Ni W.-M., Yotsutani S., Semilinear Elliptic Equations of Matukuma-Type and Related Topics, Japan J. Appl. Math. 5 (1988) 1-32. | MR | Zbl

[19] Tang M., Uniqueness and Global Structure of Positive Radial Solutions for Quasilinear Elliptic Equations, Comm. Partial Differential Equations 26 (2001) 909-938. | MR | Zbl

[20] Yanagida E., Structure of Positive Radial Solutions of Matukuma Type, Japan J. Ind. Appl. Math. 8 (1991) 165-173. | MR | Zbl

[21] Yanagida E., Yotsutani S., Classification of the Structure of Positive Radial Solutions to Δu+Kxu p =0 in R N , Arch. Rational Mech. Anal. 124 (1993) 239-259. | MR | Zbl

[22] Yanagida E., Yotsutani S., Existence of Positive Radial Solutions to Δu+Kxu p =0 in R N , J. Differential Equations 115 (1995) 477-502. | MR | Zbl

[23] Yanagida E., Yotsutani S., Global Structure of Positive Solutions to Equations of Matukuma Type, Arch. Rational Mech. Anal. 134 (1996) 199-226. | MR | Zbl

Cited by Sources: